Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Geometric inequalities for a class of exponential measures

Authors: Hermann Koenig and Nicole Tomczak-Jaegermann
Journal: Proc. Amer. Math. Soc. 133 (2005), 1213-1221
MSC (2000): Primary 46B20, 52A21
Published electronically: November 19, 2004
MathSciNet review: 2117224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using $M$-ellipsoids we prove versions of the inverse Santaló inequality and the inverse Brunn-Minkowski inequality for a general class of measures replacing the usual volume on $\mathbb {R}^n$. This class contains in particular the Gaussian measure on $\mathbb {R}^n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 52A21

Retrieve articles in all journals with MSC (2000): 46B20, 52A21

Additional Information

Hermann Koenig
Affiliation: Mathematisches Seminar, Universitaet Kiel, Ludewig-Meyn-Strasse 4, D-24098 Kiel, Germany

Nicole Tomczak-Jaegermann
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
MR Author ID: 173265

Keywords: Asymptotic geometric analysis, Santaló and Brunn-Minkowski inequalities, $M$-ellipsoids
Received by editor(s): December 21, 2003
Published electronically: November 19, 2004
Additional Notes: The second named author holds the Canada Research Chair in Geometric Analysis.
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.